# SDR USAA010303

- Difficulty date: March 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED 2 INCHES, FORWARD SERVICE DOOR FRAME LOWER FORWARD INBOARD STATION 298.  INSTALLED DOUBLER PER SRM 51-70-11 FIG 1.  (M)
